Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 49, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jul 19, 2016, 5:02 PM EDT for 4 counties in North Carolina. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2016, 5:02 PM EDT (21:02 UTC)
- Expired
- Jul 19, 2016, 5:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carteret County, NC, Craven County, NC, Jones County, NC, Onslow County, NC
The radar
The Morehead City radar (KMHX), 40 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 5:20 PM EDT | HAIL 0.88 | Gum Branch, NC | ONSLOW COUNTY 911 REPORTED DIME TO NICKEL SIZE HAIL IN GUM BRANCH. |
| Jul 19, 5:22 PM EDT | HAIL 0.88 | Half Moon, NC | PUBLIC REPORTED DIME TO NICKEL SIZE HAIL IN HALF MOON. |
| Jul 19, 5:35 PM EDT | TSTM WND DMG | Piney Green, NC | ONSLOW COUNTY 911 REPORTED A TREE DOWN ACROSS PINEY GREEN ROAD. TIME BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.0 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1477 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
267
WUUS52 KMHX 192102
SVRMHX
NCC031-049-103-133-192145-
/O.NEW.KMHX.SV.W.0049.160719T2102Z-160719T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
502 PM EDT TUE JUL 19 2016
THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ONSLOW COUNTY IN EASTERN NORTH CAROLINA...
SOUTHWESTERN CARTERET COUNTY IN EASTERN NORTH CAROLINA...
SOUTH CENTRAL CRAVEN COUNTY IN EASTERN NORTH CAROLINA...
SOUTHEASTERN JONES COUNTY IN EASTERN NORTH CAROLINA...
* UNTIL 545 PM EDT
* AT 502 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PINEY
GREEN... MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...MOREHEAD CITY...HALF MOON...NEW RIVER STATION...
PINEY GREEN...CAMP LEJEUNE CENTER...PUMPKIN CENTER...SWANSBORO...
CAPE CARTERET...MAYSVILLE...BOGUE INLET PIER...RICHLANDS SOUTH...
HAMMOCKS BEACH STATE PARK...SNEADS FERRY...SEA VIEW PIER...
CEDAR POINT AND INDIAN BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE SEND YOUR REPORTS OF HAIL AND/OR WIND DAMAGE...INCLUDING
TREES OR LARGE LIMBS DOWNED...BY CALLING THE NATIONAL WEATHER
SERVICE OFFICE IN NEWPORT AT 1-800-889-6889.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3486 7757 3502 7711 3468 7684 3444 7747
TIME...MOT...LOC 2102Z 330DEG 26KT 3481 7724
HAIL...1.00IN
WIND...60MPH
$$
DAG1 follow-up statement
837
WWUS52 KMHX 192123
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
523 PM EDT TUE JUL 19 2016
NCC031-049-103-133-192145-
/O.CON.KMHX.SV.W.0049.000000T0000Z-160719T2145Z/
ONSLOW NC-CARTERET NC-CRAVEN NC-JONES NC-
523 PM EDT TUE JUL 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL ONSLOW...SOUTHWESTERN CARTERET...SOUTH CENTRAL CRAVEN AND
SOUTHEASTERN JONES COUNTIES...
AT 522 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SWANSBORO...OR 7 MILES EAST OF PINEY GREEN...MOVING SOUTHEAST AT 15
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...MOREHEAD CITY...NEW RIVER STATION...PINEY GREEN...
CAMP LEJEUNE CENTER...PUMPKIN CENTER...SWANSBORO...CAPE CARTERET...
BOGUE INLET PIER...HAMMOCKS BEACH STATE PARK...SNEADS FERRY...
SEA VIEW PIER...CEDAR POINT AND INDIAN BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE SEND YOUR REPORTS OF HAIL AND/OR WIND DAMAGE...INCLUDING
TREES OR LARGE LIMBS DOWNED...BY CALLING THE NATIONAL WEATHER
SERVICE OFFICE IN NEWPORT AT 1-800-889-6889.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3477 7754 3495 7705 3468 7684 3444 7747
TIME...MOT...LOC 2122Z 329DEG 14KT 3474 7719
HAIL...1.00IN
WIND...60MPH
$$
DAGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:31 PM EDT, 31 minutes earlier.
Area forecast discussion, Jul 19, 4:31 PM EDT, 31 minutes before
Area Forecast Discussion National Weather Service Newport/Morehead City NC 431 PM EDT TUE JUL 19 2016 .SYNOPSIS... A cold front will move into the area tonight and Wednesday then dissipate. High pressure will build in late week into the weekend. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... As of 115 PM Tue...Latest sfc analysis has 1024mb high pressure over the western Atlantic and the cold front across the southern half of VA. Meanwhile the mid-upper level trof axis remains over the area with shortwave energy moving across the base. An unstable airmass persists over the area with CAPE values of 3000-3500 J/KG, LIs -7 to -9C and steep low level lapse rates. Our area remains under a marginal risk for severe wx, meanwhile our westernmost counties have been upgraded to a slight risk by SPC. With a combination of mid-upper level trof, shortwave energy, unstable airmass and lingering boundaries...the area can continue to expect strong to severe convection into the evening hours. Plus, PWAT values remain AOA 2 inches, so can expect heavy rainfall...leading to localized flooding. The primary threats are damaging wind gusts, frequent lightning and locally heavy rainfall. Most of the showers and thunderstorms are expected to diminish this evening, but with the frontal boundary sinking down into our area overnight and more shortwave energy rotating at the base of the trof...will continue with chance of showers and thunderstorm for the overnight hours. Overnight lows in the low 70s inland to mid 70s coast. && .SHORT TERM /WEDNESDAY/... As of 330 PM Tue...The mid-upper level trough will amplify over the region with embedded mid-level shortwaves rotating at the base ...meanwhile the frontal boundary is across the area. This will lead to scattered showers and thunderstorms to develop across Eastern NC. Forecast soundings are showing SB CAPE values btw 2500-3500 J/kg, LI btw -7 to -9, bulk shear (0-6km) btw 15-20 kts. will lead to a few potential strong storms late in the day Wednesday, but any major severe weather appears unlikely. The precipitation should move offshore late Wednesday evening. Highs in the mid/upper 80s. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... As of 4 PM Tuesday...A large ridge of high pressure will build east through late week into the weekend with drier conditions and hot temperatures. Wednesday night through Saturday night...Shower and thunderstorm chances diminish Wednesday evening as the front pushes farther south of the region, then a strong ridge of high pressure will build east for late week into the weekend with heat and humidity returning and the potential for Heat Advisory conditions for Saturday and Sunday. Large scale subsidence should keep afternoon convection at a minimum and will forecast dry conditions for Thursday through Saturday night. High temperatures will rise from the upper 80s/lower 90s Thursday to the mid 90s by Saturday with heat index values around 105 degrees as dewpoints push back into the middle 70s. Sunday through Tuesday...The upper ridge will start to break down a bit by Sunday and especially Monday into Tuesday. Slight chances of afternoon thunderstorms return for Sunday with a better chance for Monday and Tuesday afternoon and evening. Highs Sunday in the mid/upper 90s with heat index values around 105-109, then temps drop drop back to the low/mid 90s for Monday and Tuesday. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... Short term /Through Wednesday Afternoon/... As of 130 PM Tue...VFR conditions expected in the short term, however thunderstorms will be fairly widespread this afternoon and evening causing some brief MVFR and IFR conditions. Winds will be light out of the SW, aside from any convective wind gusts. Some patchy fog will be possible inland a few hours before sunrise, but will burn off quickly in the morning. Dry conditions expected Wednesday under light and variable winds. Long Term /Wednesday through Sunday/... As of 400 PM Tuesday...Shower and thunderstorm chances diminish Wednesday evening as a front moves well south of the region. High pressure then builds east Thursday through Sunday with generally dry and hot conditions with predominantly VFR conditions prevailing. && .MARINE... Short Term /through Wednesday/... As of 345 PM Tue...Latest buoy obs show SW winds 5-15 knots and seas 2-3 feet. SW winds 10-15 knots will continue this evening with seas 2-3 feet. Expect scattered showers and thunderstorms to affect the coastal waters through the evening hours. Some storms could become strong to severe with gusty winds. A cold front will approach from the north late tonight and move across the coastal waters overnight. Expect SW winds around 10 knots become N/NE over the northern/central waters...meanwhile SW flow remains over the southern coastal zones. Seas will remain 2 to 3 feet on Wednesday. Long Term /Wednesday Night through Sunday/... As of 400 PM Tuesday...With a front south of the waters expect mainly N/NE winds aob 10 KT Wednesday night and Thursday. Winds veer to SE/S Thursday night and then to SW Friday and increase to 10-15 KT late Friday through the weekend as the Bermuda High/Piedmont trough pattern redevelops. Wave models in descent agreement keeping seas generally 2-4 FT through the period. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...None. MARINE...None. && SYNOPSIS...CQD/BM NEAR TERM...BM SHORT TERM...BM LONG TERM...SK AVIATION...SK/SGK MARINE...SK/BM
Hazardous weather outlook, Jul 19, 3:16 AM EDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 316 AM EDT TUE JUL 19 2016 NCZ029-044>047-079>081-090>095-098-103-104-200815- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 316 AM EDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. SOME STORMS COULD BECOME STRONG TO SEVERE. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS, FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT AND HUMIDITY WILL RETURN THIS WEEKEND. HEAT INDEX VALUES AROUND 105 DEGREES WILL BE POSSIBLE FOR SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 19, 2:50 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 250 PM EDT TUE JUL 19 2016 NCZ080-081-094-191930- BEAUFORT-MAINLAND HYDE-PAMLICO- 250 PM EDT TUE JUL 19 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BEAUFORT... NORTHEASTERN PAMLICO AND SOUTHWESTERN MAINLAND HYDE COUNTIES... AT 249 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER AURORA FERRY TERMINAL...OR 18 MILES SOUTHEAST OF RIVER ROAD. THE STORM IS NEARLY STATIONARY. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AURORA FERRY TERMINAL...BAYVIEW FERRY TERMINAL AND AURORA. SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS... POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3542 7653 3525 7663 3532 7686 3547 7678 TIME...MOT...LOC 1849Z 298DEG 2KT 3537 7671 DAG
Local storm report, Jul 19, 2:54 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
254 PM EDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM HAIL SWANSBORO 34.69N 77.13W
07/19/2016 E0.75 INCH ONSLOW NC SOCIAL MEDIA
DIME SIZE HAIL REPORTED IN SWANSBORO
&&
EVENT NUMBER MHX1600292
KEARNSSpecial weather statement, Jul 19, 3:17 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 317 PM EDT TUE JUL 19 2016 NCZ080-093-094-191945- BEAUFORT-PAMLICO-CRAVEN- 317 PM EDT TUE JUL 19 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BEAUFORT...WEST CENTRAL PAMLICO AND NORTH CENTRAL CRAVEN COUNTIES... AT 316 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST OF AURORA FERRY TERMINAL...OR 13 MILES NORTHEAST OF NEW BERN...MOVING EAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AURORA...RURAL CRAVEN COUNTY...AND RURAL SOUTHERN BEAUFORT COUNTY. SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS... POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3524 7714 3539 7703 3530 7673 3512 7685 TIME...MOT...LOC 1916Z 284DEG 8KT 3526 7691 DAG
Local storm report, Jul 19, 3:27 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
327 PM EDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG GREAT NECK 34.92N 76.68W
07/19/2016 CRAVEN NC 911 CALL CENTER
TREE DOWN ON ADAMS CREEK RD. IN HAVELOCK
&&
EVENT NUMBER MHX1600293
KEARNSLocal storm report, Jul 19, 4:29 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
429 PM EDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND DMG WINTERGREEN 35.22N 77.30W
07/19/2016 CRAVEN NC 911 CALL CENTER
TREE DOWN ACROSS THE ROAD AT THE INTERSECTION OF
WINTERGREEN AND LOOP RD. IN COVE CITY.
&&
EVENT NUMBER MHX1600294
KEARNSSpecial weather statement, Jul 19, 4:33 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 433 PM EDT TUE JUL 19 2016 NCZ092-093-098-192115- ONSLOW-JONES-CRAVEN- 433 PM EDT TUE JUL 19 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ONSLOW...SOUTH CENTRAL CRAVEN AND SOUTHEASTERN JONES COUNTIES... AT 432 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF RIVER BEND...OR 13 MILES SOUTHWEST OF NEW BERN...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JACKSONVILLE...NEW BERN...HAVELOCK...PUMPKIN CENTER...RIVER BEND... MAYSVILLE...POLLOCKSVILLE AND TRENTON. SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS... POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3473 7740 3502 7749 3515 7720 3492 7692 TIME...MOT...LOC 2032Z 329DEG 19KT 3502 7729 DAG
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:14 AM EDT | Special Weather Statement | MHX | Dare | 46 min |
| Jul 19, 7:29 AM EDT | Special Weather Statement | MHX | Washington | 46 min |
| Jul 19, 7:52 AM EDT | Special Weather Statement | MHX | Dare, Hyde | 38 min |
| Jul 19, 8:29 AM EDT | Special Weather Statement | MHX | Dare, Hyde | 61 min |
| Jul 19, 9:26 AM EDT | Special Weather Statement | MHX | Dare | 49 min |
| Jul 19, 9:33 AM EDT | Special Weather Statement | MHX | Hyde | 42 min |
| Jul 19, 10:54 AM EDT | Special Weather Statement | MHX | Onslow | 51 min |
| Jul 19, 11:47 AM EDT | Special Weather Statement | MHX | Onslow | 43 min |
| Jul 19, 11:53 AM EDT | Severe Thunderstorm Warning | MHX | Carteret, Jones, Onslow | 37 min |
| Jul 19, 12:11 PM EDT | Special Weather Statement | MHX | Carteret | 49 min |
| Jul 19, 12:28 PM EDT | Special Marine Warning | MHX | 47 min | |
| Jul 19, 12:33 PM EDT | Special Weather Statement | MHX | Carteret | 42 min |
| Jul 19, 12:40 PM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven | 35 min |
| Jul 19, 1:03 PM EDT | Special Weather Statement | MHX | Carteret | 42 min |
| Jul 19, 1:25 PM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven | 21 min |
| Jul 19, 1:55 PM EDT | Special Weather Statement | MHX | Pamlico | 50 min |
| Jul 19, 2:05 PM EDT | Special Weather Statement | MHX | Carteret | 40 min |
| Jul 19, 2:29 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven | 31 min |
| Jul 19, 2:45 PM EDT | Special Weather Statement | MHX | Pamlico | 30 min |
| Jul 19, 2:50 PM EDT | Special Weather Statement | MHX | Beaufort | 40 min |
| Jul 19, 3:17 PM EDT | Special Weather Statement | MHX | Craven | 28 min |
| Jul 19, 3:26 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Greene, Lenoir, Pitt | 49 min |
| Jul 19, 4:33 PM EDT | Special Weather Statement | MHX | Jones | 42 min |
| Jul 19, 4:41 PM EDT | Special Marine Warning | MHX | 64 min | |
| Jul 19, 6:27 PM EDT | Areal Flood Advisory | MHX | Craven, Greene, Lenoir, Pitt | 2 hr |
| Jul 19, 6:31 PM EDT | Special Weather Statement | MHX | Martin | 44 min |
| Jul 19, 7:15 PM EDT | Special Weather Statement | MHX | Pitt | 45 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.